Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

4.5 yrs old gets frequent cold and fever, adenoids enlarged. Advised budecort, metaspray. Any side effects ?

Hi my daughter is 4.5 yrs old. She used to get frequent cold and fever and it is found that she has enlarged addenoid also and she is given budecort inhaler and it is being administered for 1 yr along with metaspray nasal spray . Is there any side effects for this medicines and whether I will be able to stop these for her? Thanks..AAAAA
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I have gone through your query.
For your kind information steroid nasal sprays rarely causes any side-effects because they are sprayed directly to the nose and very little of this medicine are absorbed into the body. Therefore, they are much less likely to cause side-effects in other parts of the body.
There for no need to worry but I personally advised to reduce the dose to a lower maintenance dose.

If you have any doubt, I will be available for your query.

Wish you good health.
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor